MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1218-32-052
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2005, the patient underwent the surgery via left ¿ tha with the implants.On (b)(6) 2007, the patient underwent the surgery via right ¿ tha with the implants.On (b)(6) 2021, the patient underwent the revision surgery to both hips because of polyethylene liner wear.At that time, the surgeon used another company's cup.The surgeon commented that the polyethylene liners were worn out due to aging.No further information available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PINN LINER NEUT 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11870792
Report Number1818910-2021-10981
Device Sequence Number922537
Product Code LPH
UDI-Device Identifier10603295011545
UDI-Public10603295011545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-32-052
Device Catalogue Number121832052
Device Lot NumberAE8DW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 32MM +3; APEX HOLE ELIM POSITIVE STOP; PINN-A SECTOR ACET CUP 52MM; REPLICA A STEM 10.0MM; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,25MM LG
Outcome Attributed to Adverse Event Required Intervention;